| Catalog Number |
H965103028031 |
| Medical Device Problem Codes |
Product Quality Problem (1506); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.
Additional Manufacturer Narrative
D1, d2, d3 & d4 corrected product information and manufacturer address.G1 corrected manufacturing site for devices address.G4 corrected pma/510(k) number h4 added date h6 corrected component code h10 added related report numbers the suspect device was not returned for evaluation.Therefore, the complaint could not be confirmed, and the root cause could not be determined.The device history record was reviewed, and no exception documents were found.